# SDR CA060209003

- Difficulty date: February 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna R172K
- Aircraft time: 2,228 hours
- Engine: Cont IO360KB
- Propeller: Mcauly 2A34C203
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Damaged
- Location: Propeller
- Part time: 2,295 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE OVERSPEED ON A TOUCH AND GO LANDING AT AIRPORT, ON TAKEOFF. ENGINE WAS REPORTED ROUGH ON THE RETURN FLIGHT.  THE INSTRUCTOR AND THE OWNER ONBOARD DECIDED TO DECLARE AN EMERGENCY AND LAND BACK WHERE THE AIRCRAFT IS BASED AT THIS TIME.  MAINTENANCE HAS DISCOVERED THAT THE SPARK PLUGS WHERE FOULED AND IN POOR SHAPE THE PROP GOVENOR WAS REMOVED FOUND BITS OF A RUBBER SEAL OR O-RING MATERIAL. GOVERNOR WAS SENT OUT FOR TESTING AND RECERTIFICATION. THIS WORK WAS ACCOMPLISHED ON FEB 8 2006. (TC NR 20060209003)
